# SDR DLL19971989

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Failed Test
- Location: L 3 Door
- Component: 1282T10019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 COUNTERBALANCE FAILED SI 72565-12.  REPLACED COUNTERBALANCE.
